# SDR 98ZZZX2873

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1123802223
- Condition: Failed
- Location: Nlg
- Component: 503
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FPO/FLL - FLT 9149 - NOSE GEAR INDICATOR FAILED TO ILLUMINATE WITH GEAR EXTENDED.  AIRCRAFT LANDED SAFELY AND WAS FERRIED TO MIAMI.  REMOVED AND REPLACED NOSE GEAR ACTUATOR.  (X)
